Sevikar Cerebrovascular Accident Causes and Reviews
A stroke is a medical emergency. There are two types - ischemic and hemorrhagic. Ischemic stroke is the most common type. It is usually caused by a blood clot that blocks or plugs a blood vessel in the brain. This keeps blood from flowing to the brain. Within minutes, brain cells begin to die. Another cause is stenosis, or narrowing of the artery. This can happen because of atherosclerosis, a disease in which plaque builds up inside your arteries. Transient ischemic attacks (TIAs) occur when the blood supply to the brain is interrupted briefly. Having a TIA can mean you are at risk for having a more serious stroke.
Symptoms of stroke are
- Sudden numbness or weakness of the face, arm or leg (especially on one side of the body)
- Sudden confusion, trouble speaking or understanding speech
- Sudden trouble seeing in one or both eyes
- Sudden trouble walking, dizziness, loss of balance or coordination
- Sudden severe headache with no known cause
It is important to treat strokes as quickly as possible. Blood thinners may be used to stop a stroke while it is happening by quickly dissolving the blood clot. Post-stroke rehabilitation can help people overcome disabilities caused by stroke damage.
NIH: National Institute of Neurological Disorders and Stroke
Sevikar Cerebrovascular Accident Reviews
|Mon, 03 Jun 2013 |
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011 |
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011 |
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011 |
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011 |
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|
Top Sevikar Side Effects